# SDR AWKA 2019102101

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N717XJ
- Make and model: Cessna 750
- Aircraft serial: 7500217
- Aircraft time: 12,164 hours, 5,597 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 991455810
- Part serial: 45AND46
- Condition: Failed
- Location: Pitch Feel
- Part time: 2,292 hours, 1,049 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING, THE FLIGHT CREW RECEIVED AN AMBER PITCH FEEL FAIL CAS MESSAGE. THE MESSAGE WAS INTERMITTENT AT FIRST, BUT THEN STAYED ON UNTIL LANDING. THE FLIGHT CREW FOLLOWED THE CHECK LIST PROCEDURE AN DECLARED AN EMERGENCY FOR A PRIORITY LANDING. THE AIRCRAFT LANDED UNEVENTFULLY. MAINTENANCE CREWS INSPECTED THE AIRCRAFT. AS A PRECAUTION, THE LEFT AND RIGHT ELEVATOR PITCH FEEL LINEAR ACTUATORS WERE REPLACED. OPERATIONAL CHECKS PERFORMED SATISFACTORILY AND THE AIRCRAFT RELEASED BACK INTO SERVICE.
